MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INTL; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-55
Medical Device Problem Codes Inability to Auto-Fill (1044); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that during planned inspection by fse, the cs100 intra-aortic balloon pump (iabp) had odometer reading 4645 h pump inoperative.It did not reach the set vacuum values.There were few technical errors generated.Error #57, #62.The pump fails the following tests: autofill test, k6, k6a, k7, k8 leak test and pneumatic performance test.There was no patient involved.
 
Additional Manufacturer Narrative
Updated fields- b5, b4, e1, g3, g6, h1, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.It was reported that during inspection, the cs100 intra-aortic balloon pump (iabp) was not able to reach the required vacuum values.There was no patient involvement or patient harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) reported that the device fails key pneumatic and calibration tests.The unit failed the autofill test as well as the k6, k6a, k7, k8 leak test.The fse stated that the unit does not meet vacuum and leak criteria and recommends to perform full diagnostic and root cause repair.There is currently no updates on if the repairs were conducted on the unit the record will be updated when this information becomes available in the future.
 
Additional Manufacturer Narrative
Updated field : b4 , g3 , g6 , h2 , h11 , h6 ( investigation findings , investigation conclusions).Corrected field : e1 ( initial reporter).A getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) reported that the device fails key pneumatic and calibration tests.The unit failed the autofill test as well as the k6, k6a, k7, k8 leak test.The fse stated that the unit does not meet vacuum and leak criteria and recommends to perform full diagnostic and root cause repair.There is currently no updates on if the repairs were conducted on the unit the record will be updated when this information becomes available in the future.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,INTL
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22899071
Report Number2249723-2025-0003611
Device Sequence Number8984896
Product Code DSP
UDI-Device Identifier10607567107875
UDI-Public(01)10607567107875
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-UC-3013-55
Device Catalogue Number0998-UC-3013-55
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer03/04/2026
03/24/2026
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date03/09/2026
03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown